Published on:

Recall of Hydrocodone

Myland has announced the recall of three lots of Hydrocodone Bitartrate and Acetaminophen Tablets, USP 10mg/500mg.

It is possible that a number of tablets from the affected lots may exceed the weight requirement, essentially causing higher dosage of acetaminophen, resulting in consumers possibility taking more than the intended acetaminophen dose.

This includes product with the following NDC numbers and lot numbers beginning with the letter “C” – The lot number can be found on the side of the manufacturer’s bottle.

  • NDC Number – Bottle Count
  • 0603-3888-16 – 30 count
  • 0603-3888-20 – 60 count
  • 0603-3888-02 – 90 count
  • 0603-3888-21 – 100 count
  • 0603-3888-22 – 120 count
  • 0603-3888-26 – 150 count
  • 0603-3888-04 – 180 count
  • 0603-3888-32 – 1000 count

Taking a higher dose of hydrocodone than intended could result in an increase in the severity or frequency of side effects, such as sedation or respiratory depression, particularly in patients who are elderly, have severe kidney or liver impairment, or are also taking interacting medications, for example other sedating medications or certain antidepressants. Consuming tablets with increased acetaminophen content could also result in liver toxicity.

The affected lots were distributed between Feb. 20, 2012 and Nov. 19, 2012 to wholesale distributors and retail pharmacies nationwide. Hydrocodone Bitartrate and Acetaminophen Tablets are approximately 16.51 mm in length, pink, capsule-shaped tablets, with “3600” debossed on one side of the tablet and “V” on the other.
There have been no reports of injury, at least so far.

Posted in: and
Published on:
Updated: